# SDR DALA1153163116

- Difficulty date: September 12, 2011
- Submitted: September 13, 2011
- Operation: Air carrier
- Aircraft: N316NB
- Make and model: Airbus A319-114
- Aircraft serial: 1249
- Aircraft time: 30,949 hours, 15,832 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT WING OTBD OF SLAT TRACK NR 6, LOWER SKIN HAS 3EA ELONGATED HOLES.  UPON FURTHER INVESTIGATION IT WAS FOUND 4 ADDITIONAL ELONGATED HOLES.  REAMED THE 7 ELONGATED HOLES IAW WITH PRELIM 01 OF ER/A 495623-14, PERFORMED A ROTO-PROBE INSPECTION TO REWORKED HOLES IAW NTM 51-10-01, NO CRACKS NOTED ACCOMP PERMANENT REPAIR (BY FREEZE PLUGS INSTALLATION) IAW ER/A 495623-14 REV-ORIG SECTION I.
